Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 18, NWS Tallahassee, FL

September 15, 2020Gulf County, Florida

NWS Tallahassee, FL issued this flash flood warning at Sep 15, 2020, 10:35 PM CDT for Gulf County, Florida. It was in force for 24 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2020, 10:35 PM CDT (03:35 UTC)
Expired
Sep 16, 2020, 10:30 PM CDT
In force
24 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Gulf County, FL

The radar

The Tallahassee radar (KTLH), 95 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 8:23 AM CDTFLASH FLOODIndian Pass, FLFLOODING REPORTED IN THE INDIAN PASS AREA.
Sep 16, 2:12 PM CDTFLASH FLOOD5 Ne Overstreet, FLWATER OVER CR 386 NEAR JARROTT DANIELS RD.
Sep 16, 2:49 PM CDTFLASH FLOODWewahitchka, FLREPORTS OF ROADS FLOODED IN WEWAHITCHKA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 588 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 929 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
929 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

654 
WGUS52 KTAE 160335
FFWTAE
FLC045-161130-
/O.NEW.KTAE.FF.W.0018.200916T0335Z-200916T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1035 PM CDT Tue Sep 15 2020

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Gulf County in the panhandle of Florida...

* Until 630 AM CDT Wednesday /730 AM EDT Wednesday/.

* At 1035 PM CDT /1135 PM EDT/, Doppler radar and automated rain 
  gauges indicated heavy rain falling across the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown, 
  Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward 
  Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons 
  Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
      3017 8514 3012 8515 3012 8513 3009 8515
      3008 8513 3004 8514 3002 8512 2998 8503
      2991 8501 2986 8501 2984 8503 2981 8502
      2978 8504 2978 8511 2969 8521 2964 8535

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$
2 follow-up statements
386 
WGUS52 KTAE 161058
FFWTAE
FLC045-161930-
/O.EXT.KTAE.FF.W.0018.000000T0000Z-200916T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
558 AM CDT Wed Sep 16 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Gulf County in the panhandle of Florida...

* Until 230 PM CDT Wednesday /330 PM EDT Wednesday/.

* At 558 AM CDT /658 AM EDT/, Doppler radar and automated rain 
  gauges indicated heavy rain falling across the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown, 
  Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward 
  Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons 
  Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
      3017 8514 3012 8515 3012 8513 3009 8515
      3008 8513 3004 8514 3002 8512 2998 8503
      2991 8501 2986 8501 2984 8503 2981 8502
      2978 8504 2978 8511 2969 8521 2964 8535

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$
677 
WGUS52 KTAE 161920
FFWTAE
FLC045-170330-
/O.EXT.KTAE.FF.W.0018.000000T0000Z-200917T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
220 PM CDT Wed Sep 16 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Gulf County in the panhandle of Florida...

* Until 1030 PM CDT Wednesday /1130 PM EDT Wednesday/.

* At 220 PM CDT /320 PM EDT/, local law enforcement reported heavy 
  rain across the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Port St. Joe, Wewahitchka, Stonemill Creek, Dalkeith, Milltown, 
  Highland View, Saint Joe Beach, Honeyville, Overstreet, Ward 
  Ridge, Willis Landing, Jones Homestead, Howard Creek, Simmons 
  Bayou, Odena, Chipola Cutoff, Indian Pass and Cape San Blas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2985 8542 2990 8538 3020 8539 3020 8512
      3017 8514 3012 8515 3012 8513 3009 8515
      3008 8513 3004 8514 3002 8512 2998 8503
      2991 8501 2986 8501 2984 8503 2981 8502
      2978 8504 2978 8511 2969 8521 2964 8535

FLASH FLOOD...OBSERVED

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 9:19 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 15, 9:19 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1019 PM EDT Tue Sep 15 2020

.UPDATE...

Hurricane Sally continues to drift slowly off the Alabama coast
this evening. Bands of showers and isolated storms are moving
through our Gulf waters and ashore the Florida panhandle and Big
Bend counties. There have been some weak rotation in a few of the
offshore cells which have gotten close to the coast. Expect this
trend to continue overnight.

The forecast is in decent shape with little changes warranted.
Updates sent.

&&

.PREV DISCUSSION [651 PM EDT]...

.NEAR AND SHORT TERM [Through Thursday Night]...

Hurricane Sally continues to move slowly northward possibly
making landfall just west of Pensacola after daybreak Wednesday
and then gradually turning more to the northeast into central
Georgia by Thursday night. Impacts from Sally will extend well
north and east of the center and continue across our area. These
impacts include very heavy rainfall potentially leading to
significant flash flooding especially along and west of the
rivers, tropical storm force winds along the immediate coast,
minor storm surge flooding above normally dry ground, the
potential for a few tornadoes, and hazardous beach and marine
conditions. Please refer to the Hurricane Local Statement on our
webpage at www.weather.gov/tae for all current watches/warnings
and impacts from Hurricane Sally. The biggest change from our
previous forecast package is that we've expanded the Flash Flood
Watch to include most of our west central Georgia counties along
with Gadsden County in Florida. The watch is in effect through
Wednesday night.

.LONG TERM [Friday Through Tuesday]...

Sally or it's remnants is forecast to be moving northeastward
across the Carolina's on Friday with a continuation of high rain
chances locally due to a moist southwest flow off the gulf. Over
the weekend, a cold front will approach from the north and
possibly push through our CWA over the weekend before stalling
just to our south. However, models hint of an overrunning event
setting up with clouds and rain chances continuing into early next
week. Temperatures will be below seasonal normals through the
extended period.

.AVIATION...
[Through 00Z Thursday]

Outer bands from Hurricane Sally continue to impact the area, with
ECP, TLH, and DHN seeing RA w/gusty SE winds, and lighter rain/winds
at VLD and ABY. Mainly MVFR conds prevail thru this TAF cycle outside
of the heaviest bands where IFR vsbys are possible. IFR cigs are
forecast at all terminals in 4-9Z timeframe before coming back up
to MVFR. On and off rain is expected with periods of heavy rain
(especially at ECP, DHN, and TLH).

.MARINE...

Hurricane Sally will continue tracking slowly northward tonight
and is forecast to make landfall west of our local waters
Wednesday morning. Dangerous boating and beach conditions will
continue, especially across our western segments until at least
Thursday.

.FIRE WEATHER...

Nighttime dispersion values will be elevated the next few nights
due to higher than normal transport winds due to Hurricane Sally.
There are no fire weather concerns.

.HYDROLOGY...

Rain bands will continue to move onshore over the next few days
as Sally slowing moves northward and then northeast around the
western and northern periphery of our forecast area. Therefore,
the threat for flooding will continue and the Flash Flood Watch
has been expanded to include most of our west central Georgia
counties along with Gadsden County Florida. WPC has a moderate
risk for flash flooding for the western Florida Panhandle and
southeast Alabama through Wednesday night.

As Coastal Flood Advisory continues for the entire coast as 1 to
3 feet of storm surge will be possible through Wednesday. River
levels are rising slowly and we are monitoring them closely. River
flooding may become an issue later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  83  74  85  73 /  80  90  80  80  50
Panama City   74  83  76  85  74 /  90 100  90  80  40
Dothan        71  78  71  81  70 /  80  90  90  80  40
Albany        71  78  73  82  72 /  70  90  80  90  50
Valdosta      73  81  73  84  73 /  60  80  60  90  40
Cross City    73  85  74  86  75 /  60  80  60  90  60
Apalachicola  76  84  77  85  75 /  90  90  90  80  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
     Liberty-North Walton-South Walton-Washington.

     Tropical Storm Warning for Central Walton-Coastal Bay-Coastal
     Gulf-Holmes-Inland Bay-North Walton-South Walton-
     Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ Wednesday for
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
     Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell.

AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
     Geneva-Henry-Houston.

     Tropical Storm Warning for Coffee-Geneva.

GM...Flash Flood Watch through Thursday morning for Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM.

     Tropical Storm Warning for Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
     Beach to Apalachicola FL out 20 NM-Coastal waters from
     Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 AM EDT Wednesday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

&&

UPDATE...Scholl
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...Barry

In the hours before

Local storm report, Sep 15, 5:42 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     FLASH FLOOD      2 NNW SANTA ROSA BEACH  30.42N 86.24W
09/15/2020                   WALTON             FL   LAW ENFORCEMENT

            DEAL CIR FLOODED NEAR WHISPER LN.

&&

RH
Local storm report, Sep 15, 5:44 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
644 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     FLASH FLOOD      1 N TURQUOISE BEACH     30.42N 86.31W
09/15/2020                   WALTON             FL   LAW ENFORCEMENT

            DRIFTWOOD CT/DRIFTWOOD POINT RD FLOODED.

&&

RH
Local storm report, Sep 15, 5:46 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FLASH FLOOD      MIRAMAR BEACH           30.38N 86.36W
09/15/2020                   WALTON             FL   LAW ENFORCEMENT

            N GERONIMO/CREST DR FLOODED.

&&

RH
Local storm report, Sep 15, 5:48 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     FLASH FLOOD      1 WNW MIRAMAR BEACH     30.39N 86.38W
09/15/2020                   WALTON             FL   LAW ENFORCEMENT

            FLOODING AT N LAKE POINT RD/ SHORE DR.

&&

RH
Local storm report, Sep 15, 5:54 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FLASH FLOOD      3 E SEAGROVE BEACH      30.31N 86.09W
09/15/2020                   WALTON             FL   LAW ENFORCEMENT

            ROAD FLOODING REPORTED AT BUDS LN/HWY 30A.

&&

RH
Local storm report, Sep 15, 5:57 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
657 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      3 E SANTA ROSA BEACH    30.39N 86.17W
09/15/2020                   WALTON             FL   DEPT OF HIGHWAYS

            OUTSIDE LANE OF 331 NEAR CHAT HOLLEY RD
            CLOSED DUE TO FLOODING.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:00 PM CDTSpecial Marine WarningTAE30 min
Sep 15, 7:11 PM CDTSpecial Marine WarningTAE34 min
Sep 15, 7:36 PM CDTSpecial Marine WarningTAE39 min
Sep 15, 7:38 PM CDTSpecial Marine WarningTAE37 min
Sep 15, 8:01 PM CDTTornado WarningTAEBay29 min
Sep 15, 8:04 PM CDTSpecial Marine WarningTAE26 min
Sep 15, 8:10 PM CDTSpecial Marine WarningTAE35 min
Sep 15, 8:48 PM CDTSpecial Marine WarningTAE27 min
Sep 15, 9:05 PM CDTTornado WarningTAEGulf25 min
Sep 15, 9:07 PM CDTSpecial Marine WarningTAE23 min
Sep 15, 9:10 PM CDTTornado WarningTAEFranklin, Gulf16 min
Sep 15, 9:25 PM CDTTornado WarningTAEGulf10 min
Sep 15, 9:30 PM CDTSpecial Marine WarningTAE30 min
Sep 15, 9:33 PM CDTSpecial Marine WarningTAE27 min
Sep 15, 9:47 PM CDTTornado WarningTAEBay27 min
Sep 15, 9:57 PM CDTSpecial Marine WarningTAE33 min
Sep 15, 10:08 PM CDTSpecial Marine WarningTAE37 min
Sep 15, 10:24 PM CDTStorm Surge WarningTAEWalton21 hr
Sep 15, 10:28 PM CDTSpecial Marine WarningTAE32 min
Sep 15, 10:34 PM CDTTornado WarningTAEBay26 min
Sep 15, 10:44 PM CDTTornado WarningTAEBay10 min
Sep 16, 12:00 AM CDTSpecial Marine WarningTAE30 min
Sep 16, 12:28 AM CDTSpecial Marine WarningTAE32 min
Sep 16, 12:47 AM CDTSpecial Marine WarningTAE28 min
Sep 16, 1:07 AM CDTSpecial Marine WarningTAE38 min
Sep 16, 1:23 AM CDTTornado WarningTAEBay16 min
Sep 16, 1:31 AM CDTSpecial Marine WarningTAE29 min
Sep 16, 1:34 AM CDTTornado WarningTAEBay26 min
Sep 16, 1:37 AM CDTSpecial Marine WarningTAE38 min
Sep 16, 1:52 AM CDTTornado WarningTAEBay23 min
Sep 16, 1:57 AM CDTSpecial Marine WarningTAE33 min
Sep 16, 2:09 AM CDTTornado WarningTAEBay16 min
Sep 16, 2:23 AM CDTTornado WarningTAEBay10 min
Sep 16, 3:09 AM CDTSpecial Marine WarningTAE36 min
Sep 16, 3:20 AM CDTSpecial Marine WarningTAE25 min
Sep 16, 3:33 AM CDTTornado WarningTAEBay, Calhoun27 min
Sep 16, 3:44 AM CDTTornado WarningTAEFranklin, Gulf, Liberty31 min
Sep 16, 3:47 AM CDTSpecial Marine WarningTAE43 min
Sep 16, 3:59 AM CDTTornado WarningTAECalhoun, Franklin, Gulf, Liberty31 min
Sep 16, 4:22 AM CDTSpecial Marine WarningTAE53 min
Sep 16, 4:35 AM CDTSpecial Marine WarningTAE25 min
Sep 16, 5:02 AM CDTTornado WarningTAEFranklin, Gulf28 min
Sep 16, 5:28 AM CDTTornado WarningTAEBay, Calhoun, Jackson, Washington13 min
Sep 16, 5:31 AM CDTTornado WarningTAECalhoun, Franklin, Gulf, Liberty29 min
Sep 16, 5:33 AM CDTSpecial Marine WarningTAE42 min
Sep 16, 5:57 AM CDTTornado WarningTAECalhoun, Liberty33 min
Sep 16, 6:29 AM CDTFlash Flood Warning Considerable damage threatTAECalhoun, Jackson16 hr
Sep 16, 7:14 AM CDTTornado WarningTAECalhoun, Liberty46 min
Sep 16, 7:58 AM CDTTornado WarningTAECalhoun, Jackson21 min
Sep 16, 8:28 AM CDTFlash Flood WarningTAELiberty14 hr
Sep 16, 9:16 AM CDTFlash Flood WarningTAEGadsden13 hr
Sep 16, 9:56 AM CDTRiver Flood WarningTAEHolmes, Washington8 days
Sep 16, 10:11 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatTAEWalton, Washington8 hr
Sep 16, 10:15 AM CDTRiver Flood WarningTAEJackson8 days
Sep 16, 10:17 AM CDTRiver Flood WarningTAECalhoun10 days
Sep 16, 11:25 AM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Wakulla95 min
Sep 16, 1:05 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon55 min
Sep 16, 1:48 PM CDTCoastal Flood WarningTAEJefferson, Taylor23 hr
Sep 16, 1:48 PM CDTCoastal Flood AdvisoryTAEJefferson, Taylor29 hr
Sep 16, 2:28 PM CDTFlash Flood WarningTAEGadsden, Leon6 hr
Sep 16, 3:15 PM CDTTornado WarningTAEJefferson30 min
Sep 16, 3:25 PM CDTRiver Flood WarningTAEWakulla66 hr
Sep 16, 5:03 PM CDTFlash Flood WarningTAEJefferson4 hr
Sep 16, 5:24 PM CDTFlash Flood Warning Considerable damage threatTAEHolmes, Walton6 hr
Sep 16, 5:32 PM CDTAreal Flood WarningTAEBay, Washington16 hr
Sep 16, 6:29 PM CDTSpecial Marine WarningTAE61 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.